MathSciNet Relay Station
MathSciNet bibliographic data
MR673855 (84e:33012) 33A65
Ismail, Mourad E. H.; Wilson, James A. Asymptotic and generating relations for the $q$-Jacobi and $\sb{4}\varphi \sb{3}$ polynomials. J. Approx. Theory 36 (1982), no. 1, 43–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement